# SDR AALA201602289022

- Difficulty date: February 26, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,090 hours, 19,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2182
- Condition: Defective
- Location: Emergency Lights
- Part time: 51,095 hours, 19,018 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE L3 DOOR INOPERATIVE.  DETERMINED POWER SUPPLY UNIT 11WL TO BE DEFECTIVE.   REPLACED POWER SUPPLY UNIT 11WL & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW 33-51-00-710-001A.
